Problems with Lauricidin / Monolaurin

Home The Candida Forum Candida Questions Problems with Lauricidin / Monolaurin

This topic contains 2 replies, has 2 voices, and was last updated by  AJHealth 1 year, 1 month ago.

Viewing 3 posts - 1 through 3 (of 3 total)
  • Author
    Posts
  • #120887

    Lukey
    Member
    Topics: 10
    Replies: 67

    I found out, after a LOT of web searches and struggling for months with chronic GI issues, that after (coconut oil derived) Lauricidin / Monolaurin removes the lipid coating of virii, it is then a mild chelator. That has been why my GI issues have been chronic lately, probably.
    I need a break from that stuff. I guess maybe one 3 or 4 week treatment with it every year or so might be the way to use it.

    My question is, what other products will do the same as ML/LC, without creating yeast? I’m thinking something like Interfase or Serrapeptase might dissolve lipid coating. Is biofilm the same thing as lipid coating?

    It was the Lauricidin and it’s chelating action. What chelators do is pull toxic metals from tissues and send them out the colon, and this can mess with the bacteria levels in the colon and create yeast issues. That should improve if I quit taking Lauricidin / Monolaurin.

    #120894

    Lukey
    Member
    Topics: 10
    Replies: 67

    I called the Lauricidin company today and an MD from there called me back. He was friendly and offered advice but he refused to acknowledge that me and at least 2 other people had to stop taking LC and ML. He made up excuses for the symptoms I’ve been having. Said it was “die off”, but I dam sure know it wasn’t. I told him how I’d spent hundreds of dollars on supplements trying to conquer symptoms that I believe Lauricidin caused me to have. They advertise that it’s anti viral, anti fungal, and anti bacterial to name a few. In no way are they ever going to acknowledge that their product could be a problem for anyone.

    If you use it, beware, and keep my testimony in mind.

    #175079

    AJHealth
    Participant
    Topics: 0
    Replies: 1

    The effect on the envelope is more of a disintegration/disruption/”dissolving” of the lipid envelope. It also acts as a biofilm disruptor due to its surfactant (soap-like) properties as well as other mechanisms still being identified.

    It is also against yeast, bacteria etc, when their membranes are disrupted, microbial waste, toxins, and debris can make us feel sick and trigger inflammation & “stress” on our system – this is known as “die-off”, a “Herx”, or “healing crisis”.

    Now, microbes can sequester metals, so it is possible that metals might be released in the process of membrane disruption and the spilling of microbial cell contents. But this is a lysing effect of the microbes (the desired aim), not due to chelation (chelation is a direct “bonding”/”binding”/”stripping” mechanism).

    It is generally recommended to start very low with Lauricidin and work up – as you can trigger a Herx or “die-off” effect at any intake level.

    Many deal with die-off by taking enzymes or chelators (activated charcoal for example) along-side monolaurin. Monolaurin is inactive against gram-negative bacteria…you need a separate compound with chelating properties to give synergy against gram-negative bacteria.

    Other professionals may prep a client with a liver detox (or provide support simultaneously) to help clear the way for detox of these wastes, toxins and debris.

    Taken by itself, the key with monolaurin is to start as low as a single pellet and work up as the body tolerates. Others can start as high as 750mg.

    Die-off is sometimes a necessary evil, but it is a stress on the body itself, so some individuals have to be very patient with it over an extended period of 6 months or longer.

    If the aim is to reduce microbial load on the body, starting low and being patient is often an essential part of the path to healing.

Viewing 3 posts - 1 through 3 (of 3 total)

The topic ‘Problems with Lauricidin / Monolaurin’ is closed to new replies.